Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 65, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2007, 8:10 PM EDT for Collier County, Hendry County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2007, 8:10 PM EDT (00:10 UTC)
- Expired
- Jun 11, 2007, 8:35 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 116 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 120011 SVRMFL FLC021-051-120045- /O.NEW.KMFL.SV.W.0065.070612T0010Z-070612T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 810 PM EDT MON JUN 11 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HENDRY COUNTY IN SOUTH FLORIDA. NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 845 PM EDT * AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT 12 MILES SOUTHEAST OF IMMOKALEE...AND MOVING SOUTH AT 5 MPH. * THE STORM WILL AFFECT... HENDRY CORRECTIONAL I/A/P BY 810 PM EDT. SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2644 8117 2644 8134 2618 8133 2619 8121 $$ KOB
1 follow-up statement
000 WWUS52 KMFL 120035 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 834 PM EDT MON JUN 11 2007 FLC021-051-120044- /O.CAN.KMFL.SV.W.0065.000000T0000Z-070612T0045Z/ HENDRY FL-COLLIER FL- 834 PM EDT MON JUN 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER SEVERE. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...STRONG THUNDERSTORMS REMAIN IN THE AREA EXTENDING FROM EXTREME SOUTHERN HENDRY COUNTY EXTENDING SOUTH TO ALLIGATOR ALLEY IN COLLIER COUNTY. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2644 8117 2644 8134 2618 8133 2619 8121 $$ KOB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:57 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 11, 7:57 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 757 PM EDT MON JUN 11 2007 E/W COAST SEA BREEZE COLLISIONS LEAD TO SCATTERED LATE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM GLADES S THROUGH W LAKE OKEE INTO HENDRY...COLLIER...MAINLAND MONROE AND EXTREME W MIAMI-DADE COUNTIES. WITH THE SETTING OF THE SUN...CONVECTION SHOULD DECREASE AND THE LIGHT NE STEERING WINDS SHOULD DRIVE THE REMAINING ACTIVITY TOWARD THE W COAST. ALL ACTIVITY SHOULD END BEFORE MIDNIGHT BUT SOME ZONE/WEATHER ADJUSTMENTS WILL BE MADE FOR THE EVENING UPDATE. NOTHING SIGNIFICANT THOUGH AS TIMING AND CURRENT ZONE GROUPINGS FAIRLY REASONABLE. && .AVIATION...MOSTLY VFR CONDITIONS WILL PREVAIL NEXT 12 HOURS WITH LIGHT WINDS AT LESS THAN 6 KT. SOME TSRA OVER INTERIOR S FLA THIS EVENING MAY APPROACH KAPF BY 02Z BUT HAVE LEFT OUT OF TAF AT THIS TIME AS IT WILL BE UNLIKELY THIS ACTIVITY REACHES THE TERMINAL. TSRA ACTIVITY WILL ONCE AGAIN DEVELOP ALONG SEA BREEZE BOUNDARIES BUT ONLY PUT VCTS IN ALL TAFS AS TIMING AND LOCATION IS HIGHLY UNCERTAIN. && .MARINE...WINDS EXPECTED TO REMAIN LESS THAN 15 KNOTS OVERNIGHT WITH SEAS 2 FEET OR LESS. && .PREVIOUS DISCUSSION...A WEAK RIDGE OF SURFACE HIGH PRESSURE EXTENDING ACROSS SOUTH FLORIDA FROM THE ATLANTIC WILL CONTINUE TO CONTROL AREA WEATHER TODAY AND TOMORROW, HOWEVER ON TUESDAY THE UPPER LEVEL LOW OVER THE SOUTHWEST GULF MAY DRIFT TOWARD SOUTH FL AND PROVIDE ENOUGH DIVERGENCE ALOFT TO INCREASE SHOWER AND THUNDERSTORM CHANCES. THIS WEAK HIGH PRESSURE WILL ALLOW WINDS TO REMAIN LIGHT AND STORM MOTION TO BE SLOW AND CONCENTRATED ALONG SEA BREEZE AND OUT FLOW BOUNDARIES AND BE DIURNALLY DRIVEN. AS ANOTHER RIDGE OF HIGH PRESSURE CONTINUES TO BUILD OVER THE CENTRAL PORTIONS OF THE COUNTRY THE FLOW WILL BECOME MORE AMPLIFIED AND SEND AN UPPER TROUGH SOUTHWARD ALONG THE EAST COAST. THIS IS STILL EXPECTED TO POSSIBLY DEVELOP A LOW PRESSURE SYSTEM OFF OR OVER NORTHEAST FL AN SEND A SURFACE TROUGH INTO SOUTH FLORIDA BEFORE STALLING DURING THE END OF THE WEEK. WHILE THIS SURFACE TROUGH MOVES IN AND STALLS IN THE VICINITY OF SOUTH FLORIDA MOISTURE FROM THE CARIBBEAN IS EXPECTED TO SURGE NORTHWARD AND INCREASE PWATS TO OVER 2 INCHES DURING FRIDAY BY INCREASING MOISTURE AT ALL LEVELS. THIS WILL LEAD TO HIGHER POPS FOR THE WEEKEND. && .FIRE WEATHER...RH VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 88 73 88 / 10 30 30 40 FORT LAUDERDALE 76 88 75 87 / 10 20 20 40 MIAMI 76 90 74 89 / 10 20 20 40 NAPLES 74 90 74 86 / 20 20 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 11, 11:55 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1155 AM EDT MON JUN 11 2007 FLZ063-066>075-168-172>174-120400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1149 AM EDT MON JUN 11 2007 ...SCATTERED THUNDERSTORMS MAINLY WESTERN INTERIOR THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON, ESPECIALLY ACROSS WESTERN INTERIOR LOCATIONS. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH ANY THUNDERSTORM. HEAVY RAINFALL IS ALSO LIKELY DUE TO THE EXPECTED SLOW MOVEMENT OF THE STORMS. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF AROUND 40 MPH ACROSS WESTERN INTERIOR LOCATIONS THIS AFTERNOON. FLOODING: SLOW MOVEMENT IS EXPECTED WITH ANY THUNDERSTORM THAT DEVELOPS TODAY. THIS WILL RESULT IN LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE MINOR ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON. ANY STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING, HEAVY RAINFALL, AND GUSTY WINDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 11, 4:11 PM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 411 PM EDT MON JUN 11 2007 FLZ066-070-112045- HENDRY FL-INLAND COLLIER COUNTY FL- 411 PM EDT MON JUN 11 2007 AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FELDA...OR 9 MILES SOUTHEAST OF LEHIGH ACRES. THIS STORM WAS NEARLY STATIONARY OR DRIFTING TO THE WEST. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. ADDITIONAL STRONG STORMS WILL CONTINUE TO DEVELOP IN THIS AREA AND EXTEND INTO NORTHERN COLLIER COUNTY. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW KOB
Special weather statement, Jun 11, 5:14 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 514 PM EDT MON JUN 11 2007 FLZ063-066-070-112145- HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL- 514 PM EDT MON JUN 11 2007 AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF VENUS TO MUSE...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF PALMDALE TO 6 MILES NORTHWEST OF LA BELLE. THESE STORMS WERE NEARLY STATIONARY OR DRIFTING TO THE WEST AT 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW KOB
Special weather statement, Jun 11, 5:14 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 514 PM EDT MON JUN 11 2007 FLZ063-066-070-112145- HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL- 514 PM EDT MON JUN 11 2007 AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF VENUS TO MUSE...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF PALMDALE TO 6 MILES NORTHWEST OF LA BELLE. THESE STORMS WERE NEARLY STATIONARY OR DRIFTING TO THE WEST AT 5 MPH. ADDITIONAL STRONG THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH EARLY THIS EVENING EXTENDING SOUTH INTO NORTHERN COLLIER COUNTY. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW KOB
Special weather statement, Jun 11, 6:24 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 624 PM EDT MON JUN 11 2007 FLZ063-066-112300- HENDRY FL-GLADES FL- 624 PM EDT MON JUN 11 2007 AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER GLADES COUNTY AND EXTREME NORTHERN HENDRY COUNTY. THESE STORMS WERE NEARLY STATIONARY. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THESE THUNDERSTORMS STRENGTHEN. THE MAIN IMPACT WILL BE FREQUENT LIGHTNING. TREES AND OPEN SHELTERS FOUND ON BEACHES OR GOLF COURSES OFFER NO PROTECTION. GET INDOORS NOW KOB
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:09 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jun 12, 3:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 12, 3:38 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Jun 12, 3:55 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 12, 4:28 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 57 min |
| Jun 12, 5:09 PM EDT | Marine Weather Statement | MFL | 36 min | |
| Jun 12, 5:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 60 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Monroe | 53 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 35 min |
| Jun 12, 6:46 PM EDT | Marine Weather Statement | MFL | 59 min | |
| Jun 12, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.